How quickly and what degree of edema of lower extremities? Is development of edema associated with cellulitis?
Whoa, Can I have some info here? Are you legs edematous? Are they red? Are you diabetic? Fentanyl doesn't cause edema. Your legs can get edematous and red, but this is from poor circulation. That can develop into ulcers that can become infected and cause cellulitis. Normal edema of the legs doesn't lead to redness of the legs, because its caused by retention of fluid in the body and gravity. Perhaps if you give me some info I can give you a better answer.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 4 May 2010 • 1 answer
Posted 25 Oct 2011 • 1 answer
Posted 12 Sep 2012 • 3 answers
Posted 7 Aug 2016 • 1 answer